MAUDE Adverse Event Report: PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. A4U12214 - ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. A4U12214 - ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number A4U12214 - ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the adult mask in a4u12214 - anes circuit, adult, 108 in exp, 3l bag does not provide an appropriate seal around the patient's airway despite several attempts to re inflate.There was patient involvement.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
Corrected d3 to provide the correct manufacturer name.

Brand Name
A4U12214 - ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 429
MX  429
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15286996
Report Number8030673-2022-00268
Device Sequence Number14023058
Product Code CAI
UDI-Device Identifier10190752119871
UDI-Public(01)10190752119871(10)0004218481
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA4U12214 - ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Device Catalogue NumberA4U12214
Device Lot Number4218481
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown